MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL TIBIAL TRAY S3 LM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL TIBIAL TRAY S3 LM
Model Number 02.18.TF3.LM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 dec 2025.Lot 2430924: (b)(4) items manufactured and released on 22-jan-2025.Expiration date: 2030-jan-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs departement a revision surgery was performed approximately two weeks after the implantation of a uka, due to a periprosthetic fracture.The available x-ray images clearly show a vertical fracture line in the medial tibial plateau.Although no traumatic event has been reported, a sudden movement or load on bone already weakened by the standard tibial preparation could have contributed to the early fracture.The bone quality may have also played a role.Based on the information currently available, there is no indication to suspect a device malfunction.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery due to bone fracture at 17 days from primary.The tibial tray had come down together with the fractured bone fragment.No traumatic event reported by the patient.The surgeon converted the patient from uni to tka.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO MEDIAL TIBIAL TRAY S3 LM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23758557
Report Number3005180920-2025-01242
Device Sequence Number9993073
Product Code HSX
UDI-Device Identifier07630030896736
UDI-Public07630030896736
Combination Product (Y/N)N
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.TF3.LM
Device Lot Number2430924
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale